# SDR 2001FA0000232

- Difficulty date: August 16, 2001
- Submitted: August 30, 2001
- Operation: General aviation
- Aircraft: N318MC
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35155
- System (JASC): 2434 · DC Generator-Alternator
- Part: Strut
- Part number: 78483000
- Condition: Cracked
- Location: Alternator
- Part time: 926 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FRONT ATTACHMENT STRUT FOUND CRACKED.
